Alright, I have a friend who started getting into the whole rave thing about a year ago. Within the past few months, he has started going to at least one rave a weekend. Last weekend, he took a lot of ecstasy along with heroin and speed. He went into convulsions the next day and admitted to a friend of mine that he fantasized often about OD'ing. He wants to H bomb and have to go to the hospital and he also admitted to a fascination with death and how he is extremely curious about what it is like to die. I am afraid my friend is depressed and my friends and I do not know what to do. Should we go to his mom or should we talk to him directly? We have already told him he needs to cut back and he said that he couldn't. I am very worried.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
Dr. Dombeck responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
Dr. Dombeck intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
Questions submitted to this column are not guaranteed to receive responses.
No correspondence takes place.
No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Dombeck to people submitting questions.
Dr. Dombeck, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Dombeck and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.